Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 16, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Nov 23, 2015, 12:36 PM PST for San Juan County, Washington. It took effect at Nov 24, 2015, 3:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2015, 12:36 PM PST (20:36 UTC)
- In effect from
- Nov 24, 2015, 3:00 AM PST
- Expired
- Nov 25, 2015, 3:20 AM PST
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416
WWUS76 KSEW 232036
NPWSEW
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1236 PM PST MON NOV 23 2015
...WINDY ACROSS THE NORTH INTERIOR TUESDAY AND TUESDAY NIGHT...
.FRASER OUTFLOW WILL DEVELOP TUESDAY WITH GUSTY NORTHEAST WINDS
OVER THE NORTH INTERIOR.
WAZ001-503-240600-
/O.UPG.KSEW.HW.A.0003.151124T1100Z-151125T1400Z/
/O.NEW.KSEW.WI.Y.0016.151124T1100Z-151125T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
1236 PM PST MON NOV 23 2015
...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY...
THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.
* WIND...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE.
THE STRONGEST WINDS WILL LIKELY OCCUR OVER WESTERN WHATCOM
COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN
ISLANDS AROUND ROSARIO STRAIT.
* TIMING...TUESDAY MORNING THROUGH TUESDAY NIGHT.
* SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR.
* IMPACTS...WINDS WILL BE STRONG ENOUGH TO SNAP TREE BRANCHES...AND
CAUSE ISOLATED POWER OUTAGES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.
&&
$$
WEATHER.GOV/SEATTLE
MERCER6 follow-up statements
581 WWUS76 KSEW 240554 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 954 PM PST MON NOV 23 2015 ...WINDY ACROSS THE NORTH INTERIOR TUESDAY AND TUESDAY NIGHT... .FRASER OUTFLOW WILL DEVELOP TUESDAY WITH GUSTY NORTHEAST WINDS OVER THE NORTH INTERIOR. WAZ001-503-241400- /O.CON.KSEW.WI.Y.0016.151124T1100Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 954 PM PST MON NOV 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM PST WEDNESDAY. * WIND...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. THE STRONGEST WINDS WILL LIKELY OCCUR OVER WESTERN WHATCOM COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN ISLANDS AROUND ROSARIO STRAIT. * TIMING...TUESDAY MORNING THROUGH TUESDAY NIGHT. * SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO SNAP TREE BRANCHES... AND CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
397 WWUS76 KSEW 241137 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 337 AM PST TUE NOV 24 2015 ...WINDY IN THE NORTH INTERIOR THROUGH TONIGHT... .FRASER OUTFLOW WINDS GUSTING TO 50 TO 55 MPH COULD CAUSE LOCAL POWER OUTAGES IN WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS TODAY AND TONIGHT. WAZ001-503-250030- /O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 337 AM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * WIND...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 TO 55 MPH. * TIMING...THE WINDS WILL PROBABLY REACH THEIR STRONGEST THIS AFTERNOON AND EVENING. * SOME AFFECTED LOCATIONS...THESE COLD FRASER OUTFLOW WINDS USUALLY PRODUCE THE STRONGEST WINDS OVER WESTERN WHATCOM COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN ISLANDS AROUND ROSARIO STRAIT. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
740 WWUS76 KSEW 242200 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 200 PM PST TUE NOV 24 2015 ...WINDY ACROSS PARTS OF THE NORTH INTERIOR AND KITSAP PENINSULA THROUGH TONIGHT... .FRASER OUTFLOW WINDS GUSTING TO 45 TO 55 MPH COULD CAUSE LOCAL POWER OUTAGES IN WESTERN WHATCOM COUNTY...THE SAN JUAN ISLANDS...AND THE KITSAP PENINSULA THROUGH TONIGHT. WAZ510-511-559-250600- /O.EXA.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ ADMIRALTY INLET AREA-HOOD CANAL AREA-BREMERTON AND VICINITY- 200 PM PST TUE NOV 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WIND...NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 OR 50 MPH. * TIMING...WINDS WILL BE STRONGEST THROUGH THIS EVENING. * SOME AFFECTED LOCATIONS...BREMERTON AND VICINITY. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ001-503-250600- /O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 200 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WIND...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 TO 55 MPH. * TIMING...WINDS WILL BE STRONGEST THROUGH THIS EVENING. * SOME AFFECTED LOCATIONS...THESE COLD FRASER OUTFLOW WINDS USUALLY PRODUCE THE STRONGEST WINDS OVER WESTERN WHATCOM COUNTY NEAR THE WATER...OVER LUMMI ISLAND...AND IN THE SAN JUAN ISLANDS AROUND ROSARIO STRAIT. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
484 WWUS76 KSEW 250418 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 818 PM PST TUE NOV 24 2015 ...WINDY ACROSS PARTS OF THE NORTH INTERIOR AND KITSAP PENINSULA THROUGH TONIGHT... .STRONG FRASER OUTFLOW WINDS IN THE NORTH INTERIOR AND NORTHERLY WINDS OVER WESTERN PORTIONS OF THE PUGET SOUND AREA WILL SLOWLY DIMINISH OVERNIGHT. WAZ001-503-510-511-559-251400- /O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-ADMIRALTY INLET AREA- HOOD CANAL AREA-BREMERTON AND VICINITY- 818 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WIND...NORTH TO NORTHEAST WIND 20 TO 30 MPH WITH LOCAL GUSTS TO 45. * TIMING...WINDS WILL SLOWLY DIMINISH OVERNIGHT. * SOME AFFECTED LOCATIONS...BELLINGHAM...FRIDAY HARBOR...OAK HARBOR...BREMERTON. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/SEATTLE
251 WWUS76 KSEW 250607 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1007 PM PST TUE NOV 24 2015 WAZ510-511-559-250715- /O.CAN.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ ADMIRALTY INLET AREA-HOOD CANAL AREA-BREMERTON AND VICINITY- 1007 PM PST TUE NOV 24 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. WINDS OVER THE AREA ARE GRADUALLY DIMINISHING. $$ WAZ001-503-251400- /O.CON.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 1007 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WIND...NORTH TO NORTHEAST WIND 20 TO 30 MPH WITH LOCAL GUSTS TO 45. * TIMING...WINDS WILL SLOWLY DIMINISH OVERNIGHT. * SOME AFFECTED LOCATIONS...BELLINGHAM AND FRIDAY HARBOR. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BREAK TREE BRANCHES AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
275 WWUS76 KSEW 251120 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 320 AM PST WED NOV 25 2015 WAZ001-503-251230- /O.CAN.KSEW.WI.Y.0016.000000T0000Z-151125T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 320 AM PST WED NOV 25 2015 ...WIND ADVISORY HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WIND ADVISORY. NORTHEAST WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS MORNING...AS COLD AIR FANS OUT FROM THE MOUTH OF THE FRASER RIVER IN SOUTHERN BRITISH COLUMBIA. THE WINDS WILL GRADUALLY EASE DURING THE DAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 9:00 AM PST, 3 hours 36 minutes earlier.
Area forecast discussion, Nov 23, 9:00 AM PST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST MON NOV 23 2015
.SYNOPSIS...A COLD FRONT WILL BRING RAIN THIS AFTERNOON AND
EVENING. AN UPPER TROUGH WILL MOVE OVER THE REGION TONIGHT AND
TUESDAY. FRASER OUTFLOW WILL DEVELOP AROUND DAYBREAK TUESDAY. THE
MAIN SNOW LEVEL WILL DROP TO AROUND 1000 FEET BUT A MIX OF RAIN AND
SNOW SHOWERS IS POSSIBLE DOWN TO 500 FEET. ANY SNOW ACCUMULATION
WILL LIKELY REMAIN OVER THE CASCADES THROUGH TUESDAY MORNING. HIGH
PRESSURE WILL KEEP THE WEATHER DRY WEDNESDAY THROUGH NEXT WEEKEND.
&&
.SHORT TERM...WATER VAPOR SATELLITE IMAGERY SHOWS THE APPROACHING
POSITIVE TILT TROUGH ALONG THE SOUTH/CENTRAL B.C. COAST MOVING
TOWARD THE PAC NW. COASTAL RADAR IS PICKING UP THE LEADING EDGE
OF SOME LIGHT RAIN OR SPRINKLES JUST SKIRTING THE NORTH
COAST AND FAR NORTH INTERIOR THIS MORNING. STEADIER RAIN WILL PUSH
INTO WESTERN WASHINGTON DURING THE AFTERNOON AND EARLY EVENING. RAIN
WILL TAPER TO SHOWERS AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY
MORNING BEFORE ENDING. THERE WAS SOME CONCERN FOR LOWLAND SNOW AS
PREVIOUS MODELS WERE COLDER BY TUESDAY MORNING. 12Z MODEL RUN TRENDS
CONTINUE TO SHOW THE COLDEST AIR REMAINING BOTTLED UP OVER B.C. WITH
SOME LOWER DEW POINT AIR FILTERING INTO MAINLY THE NORTH INTERIOR.
MODELS SHOW MOISTURE SHIFTING SOUTH OF THE PUGET SOUND
REGION BY 18Z TUESDAY SO THE LAG DOES NOT BODE WELL FOR LOWLAND
SNOW. WILL KEEP SNOW LEVELS AT AROUND 1000 FEET BUT KEEP A
MENTION OF RAIN/SNOW SHOWERS MIXED DOWN TO 500 FEET INLAND FROM
THE WATER AND NORTH OF SEATTLE WITH LITTLE OR NO ACCUMULATION EXPECTED.
WILL NEED TO MONITOR ANY CONVERGENCE ZONE ACTIVITY ALONG THE
OUTFLOW FRONT TUESDAY WHICH COULD ARTIFICIALLY DRAG THE SNOW LEVEL
LOWER BUT THAT THREAT IS MINIMAL AT THIS POINT.
MOUNTAINS WILL GET SNOW OVERNIGHT TONIGHT INTO TUESDAY MORNING.
MODELS ARE IN GOOD AGREEMENT OF ABOUT 2 TO 5 INCHES IN THE CASCADES WITH
HIGHEST AMOUNTS AT SPOTS LIKE PARADISE AND MOUNT BAKER. THE PASSES
COULD HAVE A FEW INCHES BUT THE SYSTEM LOOKS TO BE SUB-ADVISORY AT
THIS TIME. SNOW SHOULD TAPER OFF OVER THE MOUNTAINS BY MIDDAY
TUESDAY.
FRASER OUTFLOW IS STILL ANTICIPATED TO BEGIN TUESDAY MORNING OVER
THE NORTH INTERIOR. THE WRFGFS4KM SHOWS THE STRONGEST WINDS AFTER
DAYBREAK TUESDAY THROUGH THE EVENING...THEN EASING. WITH BLI-YWL
PRESSURE GRADIENT PEAKING AROUND +16 TO 18 MB...A WIND ADVISORY WILL
PROBABLY SUFFICE FOR THE NORTH INTERIOR. WILL MAKE THE FINAL
DECISION ON THAT WITH THE AFTERNOON FORECAST PACKAGE. EXPECT
NORTHEASTERLY WINDS OF 20-35 MPH WITH GUSTS TO 50 MPH ACROSS WESTERN
WHATCOM COUNTY AND THE SAN JUANS TUESDAY MORNING THROUGH TUESDAY
EVENING.
DRIER AIR WILL FILTER SOUTH THROUGH THE INTERIOR INCLUDING PUGET
SOUND LATER TUESDAY AS OUTFLOW INCREASES. THIS WILL CLEAR OUT CLOUDS
WITH DRY WEATHER EXPECTED ACROSS THE AREA TUESDAY NIGHT AND
WEDNESDAY. LOW TEMPERATURES WEDNESDAY MORNING WILL FALL BELOW
FREEZING A MANY AREAS...ESPECIALLY AWAY FROM THE WATER. SUB FREEZING
MORNING LOWS THROUGH THE END OF THE WEEK COULD CAUSE BLACK ICE TO
FORM...ESPECIALLY NEAR BRIDGES AND OVERPASSES. THAT WILL BE THE MAIN
WEATHER RELATED TRAVEL CONCERN FOR THE UPCOMING HOLIDAY PERIOD.
MERCER
.LONG TERM...FROM PREVIOUS DISCUSSION...STRONG HIGH PRESSURE ALOFT
OVER THE NORTHEAST PACIFIC WILL KEEP THE WEATHER DRY THROUGH NEXT
WEEKEND. DAYS WILL BE SUNNY AND NIGHTS CLEAR BUT TEMPERATURES WILL
BE A LITTLE BELOW NORMAL.
SCHNEIDER
&&
.AVIATION...AN UPPER LEVEL TROUGH WILL DIVE IN FROM THE NW THIS
AFTN. IN ADVANCE OF THE TROUGH...MOISTURE AND LIFT WILL INCREASE
TODAY. THERE ARE SOME PATCHES OF LOW CLOUDS AND FOG...MAINLY OVER
THE WATER...AND THERE WILL ALSO BE A THICKENING OF MID-LEVEL CLOUDS.
A COLD FRONT WILL ARRIVE OUT OF THE NW THIS AFTN...LEADING TO THE
DEVELOPMENT OF SHOWERS THIS AFTN AND EVNG. DURING THE HEAVIEST
PRECIP CIGS WILL LOWER INTO THE 010-020 RANGE FOR A TIME. THE
MOUNTAINS WILL BECOME OBSCURED IN PRECIP THIS AFTERNOON.
KSEA...INCREASING CLOUDS WITH RAIN DEVELOPING LATER TODAY THROUGH
THIS EVENING. AS THE WIND SHIFTS FROM SLY TO NLY TUESDAY MORNING
THERE WILL BE SOME SHOWERS AS THE SNOW LEVEL DROPS TO AROUND 500
FT...BUT NO ACCUMULATION IS EXPECTED EXCEPT MAYBE A LITTLE SLUSH ON
THE GRASS. KPAE PROBABLY HAS A BETTER CHANCE OF SEEING A LITTLE SNOW
THAN SEA TAC.
&&
.MARINE...A COLD FRONT WILL ARRIVE FROM THE NW THIS AFTN... BRINGING
GALES TO THE OUTER COASTAL WATERS THIS EVENING. FRASER OUTFLOW WINDS
WILL DEVELOP TUE MORNING FOR A PERIOD OF NELY GALES FROM THE
NORTHERN INLAND WATERS INTO THE EASTERN HALF OF THE STRAIT. FRASER
OUTFLOW WILL EASE ON WED...WITH LIGHT TO MODERATE OFFSHORE FLOW
EXPECTED FOR THE REST OF THE WEEK.
&&
.HYDROLOGY...FLOODING IS NOT EXPECTED FOR THE NEXT SEVEN DAYS.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY.
PZ...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 AM PST TUESDAY
FOR COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
10 TO 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH BAR FROM 8 PM THIS EVENING TO 4
PM PST TUESDAY FOR GRAYS HARBOR BAR.
GALE WARNING FROM NOON TODAY TO 10 PM PST THIS EVENING FOR
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60
NM-COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10
TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM PST
TUESDAY FOR COASTAL WATERS FROM CAPE FLATTERY TO JAMES
ISLAND OUT 10 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT
GRENVILLE OUT 10 NM-COASTAL WATERS FROM POINT GRENVILLE TO
CAPE SHOALWATER OUT 10 NM.
GALE WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE
U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS
INCLUDING THE SAN JUAN ISLANDS.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 8:53 PM PST | Gale Watch | SEW | 18 hr | |
| Nov 22, 9:04 PM PST | High Wind Watch | SEW | San Juan | 16 hr |
| Nov 23, 2:32 AM PST | Gale Warning | SEW | 12 hr | |
| Nov 23, 2:32 AM PST | Small Craft Advisory for Rough Bar | SEW | 47 hr | |
| Nov 23, 2:32 AM PST | Small Craft Advisory | SEW | 68 hr | |
| Nov 23, 2:43 PM PST | Gale Warning | SEW | 42 hr |
Nearby
Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.